MathSciNet Relay Station
MathSciNet bibliographic data
MR1501995 06B05 (06D05 06E05)
Ward, Morgan; Dilworth, R. P. Residuated lattices. Trans. Amer. Math. Soc. 45 (1939), no. 3, 335–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement